Differential and Integral Equations

Completeness of root vectors for an Agmon-Douglis-Nirenberg elliptic problem with an indefinite weight in $L_p$ spaces

Mamadou Sango

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

This paper is devoted to the systematic investigation of the completeness of root vectors (generalized eigenvectors) of a non-selfadjoint Agmon-Douglis-Nirenberg (ADN) elliptic boundary problem with an indefinite weight matrix. As it is known the realization of a ADN elliptic problem (or simply a correctly posed general elliptic boundary problem in which no restrictions are imposed on the order of some boundary operators) is not in general densely defined. This amounts to some tremendous difficulties in the derivation of the completeness of the root vectors for the corresponding spectral problem. However under some circumstances the completeness of root vectors may be obtained in some dense subsets of functions in Sobolev spaces. These issues are addressed in the present work for a class of non-selfadjoint ADN elliptic boundary value problems with an indefinite weight matrix-function for which we establish new completeness results for the corresponding root vectors in appropriate $L_{p}$ Sobolev spaces.

Article information

Source
Differential Integral Equations, Volume 15, Number 10 (2002), 1237-1262.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356060753

Mathematical Reviews number (MathSciNet)
MR1919770

Zentralblatt MATH identifier
1034.35029

Subjects
Primary: 35P10: Completeness of eigenfunctions, eigenfunction expansions
Secondary: 35J55 47F05: Partial differential operators [See also 35Pxx, 58Jxx] (should also be assigned at least one other classification number in section 47)

Citation

Sango, Mamadou. Completeness of root vectors for an Agmon-Douglis-Nirenberg elliptic problem with an indefinite weight in $L_p$ spaces. Differential Integral Equations 15 (2002), no. 10, 1237--1262. https://projecteuclid.org/euclid.die/1356060753


Export citation